# SDR IXXA20170320176

- Difficulty date: February 21, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 1395 BETWEEN STRINGERS 37 - 38L.  FABRICATED AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02 AND DRAWING 140T2102.
